# SDR ANCF2014FA0000375

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: General aviation
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 1,483,419 hours, 13,158 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: D27510043001AC
- Part serial: S71319525
- Condition: Broken
- Location: Te Flaps
- Part time: 1,483,419 hours, 13,158 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLAPS LEVER BROKEN AT POSITION 2 LANDING SPEED, 149KT.   THE CONTROL LEVER FLAP WAS R & R IAW MM 27-51-17, PB401 ND COMMAND SENSOR UNIT WAS REMOVED AND INSTALLED IAW AMM 27-54-00-710-002-A OPS TEST OF THE FLAP AND SLAT WAS SATISFACTORY.
